# SDR DALA2016081106005

- Difficulty date: August 10, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 602
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT IN FUSELAGE SKIN BS 602 BETWEEN STRINGERS 17-18L.  CUTOUT DAMAGED AREA IAW SRM 53-00-01 REP 3.  FABRICATED A REPAIR IAW SRM 53-00-01 REP 3, ALODINED & PRIMED THE REPAIR IAW SRM 51-20-01.  INTSTALLED THE REPAIR IAW SRM 53-00-01 REP 3.
